The spectra of the laplacians of fractal graphs not satisfying spectral decimation

Jordan, J. (2010) The spectra of the laplacians of fractal graphs not satisfying spectral decimation. Proceedings of the Edinburgh Mathematical Society, 53 (3). pp. 731-746. ISSN 0013-0915

Abstract

Metadata

Authors/Creators:
  • Jordan, J.
Copyright, Publisher and Additional Information: © 2010 Cambridge University Press. This is an author produced version of a paper subsequently published in Proceeding of the Edinburgh Mathematical Society. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: fractal graphs; Laplacian; spectral decimation; pentagasket
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Miss Anthea Tucker
Date Deposited: 22 Nov 2010 10:04
Last Modified: 16 Nov 2015 11:49
Published Version: http://dx.doi.org/10.1017/S0013091508000898
Status: Published
Publisher: Cambridge University Press
Refereed: Yes
Identification Number: https://doi.org/10.1017/S0013091508000898

Download

Filename: Jordan_42657.pdf

Share / Export

Statistics